# SDR ASAA2021070235234

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 21,572 hours, 6,911 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"CONT CAB" TEMP CONTROLLER ZONE TEMP LIGHT. LIGHT GOES OUT WHEN MASTER CAUTION PUSHED. GROUNDED - YES. PZTC #2 FAULTED FLIGHT DECK TRIM VALE, RESET FAULT & OPS BOTH PACKS FOR 20 MINUTES, RECALL TEST PASSED NO FAULTS NOTED, B737-900 AMM 21-00-00 & AMM 21-51-00-700-803.
